# SDR DALA2023100408170

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 74,196 hours, 9,777 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3314 -ATB/GEAR/DE- DUE TO THE LANDING GEAR WILL NOT RETRACT. CORRECTIVE ACTION: FOUND RH MLG LENGTHENING LINK BROKEN. REMOVED AND REPLACED DAMAGED LINK, INSPECTED SURROUNDING COMPONENTS WITH NO DEFECTS NOTED. C/W SWINGS AND OPS CKS. (4878332)
